RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 12  


Optimal recovery and finite-dimensional approximation in linear inverse problems
A. V. Bayev
3
Improved integrability of the gradients of solutions of elliptic equations with variable nonlinearity exponent
V. V. Zhikov, S. E. Pastukhova
19
Concentration of trapped modes in problems of the linearized theory of water waves
S. A. Nazarov
53
$C^1$-extension and $C^1$-reflection of subharmonic functions from Lyapunov-Dini domains into $\mathbb R^N$
P. V. Paramonov
79
Composition followed by differentiation from mixed-norm spaces to $\alpha$-Bloch spaces
Songxiao Li, S. Stević
117
Cubical homology and the Leech dimension of free partially commutative monoids
A. A. Khusainov
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019